| Model Number |
SL-5691G |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Unintended Radiation Exposure (4565); Swelling/ Edema (4577)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an open procedure, while closing the scalp after the incision, the needle came off and fell into the patient cavity.Imaging was required to locate the needle but the needle was lost.The surgeon was unable to locate it.A different suture was then used.The patient would have to comeback after the swelling goes down to remove the object.Additional surgery was performed as part of the intervention.
Event or Problem Description
According to the reporter, during the excision of nevus sebaceous on scalp, while closing the scalp after the incision, the needle came off and fell into the patient cavity.Imaging was required to locate the needle but the surgeon was unable to locate it.A different suture was then used.7 days later after the swelling goes down, the removal of the suture needle was performed.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.